Bianchi identities in the case of large deformations

Citation
D. Fortune et C. Vallee, Bianchi identities in the case of large deformations, INT J ENG S, 39(2), 2001, pp. 113-123
Citations number
4
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Management /General
Journal title
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
ISSN journal
0020-7225 → ACNP
Volume
39
Issue
2
Year of publication
2001
Pages
113 - 123
Database
ISI
SICI code
0020-7225(200101)39:2<113:BIITCO>2.0.ZU;2-#
Abstract
Explicit relations are given for the conditions satisfied by the tensors in volved in the compatibility equations of three-dimensional continua undergo ing large deformations. These relations are Bianchi identities: they reflec t the dependence between compatibility equations drawn up by performing the polar decomposition of the transformation gradient. (C) 2000 Elsevier Scie nce Ltd. All rights reserved.